Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking andorgardian for obstructive azoospermia. Is there a side effect on long term use?

will tab Androgardian increase semen count motility morphology with an evidence hiii my question is that i m using tab Androgardian once in a day for 3 months as suggested by the doctor ,due to obstructive azoospermia . Is this right that i should use it regularly or this is harmful for me or any side effect can be. please give me suggestion. prashant from bhopal.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
welcome to HCM

The tablets suggested contains vitamin and minerals that might help in the sperm production
The medication do not produce any side effect

But if there is obstructive azoospermia then your consultant will suggest methods to extract the sperm from the testes or some surgery to relieve obstruction if possible

hope to have answered your query
dr nandita thakkar
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor